I am HLA B27+ and was diagnosed with Ankylosing Spondylitis 2 years back. I have got Uveitis 3 times and everytime it was treated ontime, but couple of months back I started seeing some spots and floaters in the eye, they are there in both the eyes and especially in the right eye i see a dot as well which is very irritating. When i first noticed it 3 months back i immediately went to see the doctor and he did all the exams and said there is nothing wrong and made me to see those usual videos of what floaters are and how they occur etc etc, I am not sure if i have started noticing them more or they have become more but they are really getting irritating. i work on computer most of the day as i am software engineer and i see them every where. Shall i go and check with doctor again? is there any way they can be treated?
If there has been an increase in floaters, I would go back and get another dilated exam to be sure nothing has changed. If they bother you enough, you can see a retina specialist about a vitrectomy surgery to remove them. It usually is not worth the risk of surgery however. Do not contemplate lasering the floaters as you may read online. There are only four doctors who do that in the country and it leads to some devastating complications and sometimes even vision loss.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.